# SDR AWXA9500514

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Struts
- Part number: 5553598
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PXH - DURING SCHEDULED C-15 INSPECTION, FOUND NR 1 ENGINE EXHAUST STRUTS (4 EACH) CRACKED AT LEADING EDGES.  WELDED CRACKS PER PWA ENGINE MANUAL 72-54-02, REPAIR NR 03.  (M)
